MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOTHERMIC IV FLUID ADMIN SET; DEVICE, WARMING. BLOOD AND PLASMA: KZL

SMITHS MEDICAL ASD, INC. LEVEL 1 NORMOTHERMIC IV FLUID ADMIN SET; DEVICE, WARMING. BLOOD AND PLASMA: KZL
Model Number D-300
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that upon priming the tubing on a smiths medical level 1 normothermic iv fluid admin set, it was leaking at one of the priming spike.No patient involvement.
 
Additional Manufacturer Narrative
Investigation results completed on fluid warming|level 1 trauma fast flow disposables.The disposable in incident arrived and was visually inspected, finding the solvent bond between the spike and drip chamber.When testing was done the complaint was verified at the specific area visualized indicating the solvent bond adhesive root cause.No discrepancies were found in the quality review of the device.Corrective action was taken :co-10076908 was released on 17-sep-2019 to update the manufacturing process due the implementation of the new medical solvent dispenser, the operations of the drip chamber assembly were updated for refer the new dispenser.
 
Event or Problem Description
Investigation results completed on fluid warming|level 1 trauma fast flow disposables in h 10.

Brand Name
LEVEL 1 NORMOTHERMIC IV FLUID ADMIN SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA: KZL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9685106
Report Number3012307300-2020-00932
Device Sequence Number11676178
Product Code KZL
UDI-Device Identifier20695085430008
UDI-Public20695085430008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-300
Device Catalogue NumberD-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date02/09/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1